Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 66, Number 5

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 66, Number 5 (1960)
Bull. Amer. Math. Soc. 66 (1960)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 66, Number 5 (1960)
Bull. Amer. Math. Soc. 66 (1960)
More Information
Full-text PDF    
Matrices of rational integers
Olga Taussky.
Bull. Amer. Math. Soc. 66 (1960), 327-345
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0120237
Leopold Fejér: In memoriam, 1880-1959
Gabor Szegö.
Bull. Amer. Math. Soc. 66 (1960), 346-352
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0114742
Tangential properties of sets and arcs of infinite linear measure
A. S. Besicovitch.
Bull. Amer. Math. Soc. 66 (1960), 353-359
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0120335
The June meeting in Missoula
R. S. Pierce.
Bull. Amer. Math. Soc. 66 (1960), 360
More Information
Full-text PDF    
A polynomial canonical form for certain analytic functions of two variables at a critical point
N. Levinson.
Bull. Amer. Math. Soc. 66 (1960), 366-368
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0145100
Conformal transformations in Riemannian and Hermitian spaces
Kentaro Yano.
Bull. Amer. Math. Soc. 66 (1960), 369-372
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0121743
The generalized Poincaré conjecture in higher dimensions
Stephen Smale.
Bull. Amer. Math. Soc. 66 (1960), 373-375
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0124912
Extension of continuous functions in $𝛽\mathbf{N}$
N. J. Fine and L. Gillman.
Bull. Amer. Math. Soc. 66 (1960), 376-381
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0123291
On differentiable functions
Fu Cheng Hsiang.
Bull. Amer. Math. Soc. 66 (1960), 382-383
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0118791
A $q$-binomial coefficient series transform
H. W. Gould.
Bull. Amer. Math. Soc. 66 (1960), 383-387
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0118995
On a property of positive-definite functions
R. G. Laha.
Bull. Amer. Math. Soc. 66 (1960), 388-391
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0117503
Examples of $p$-adic transformation groups
Frank Raymond and R. F. Williams.
Bull. Amer. Math. Soc. 66 (1960), 392-394
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0123634
Martingales of Banach-valued random variables
S. D. Chatterji.
Bull. Amer. Math. Soc. 66 (1960), 395-398
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0119242
Symmetry in measure algebras
Arthur B. Simon.
Bull. Amer. Math. Soc. 66 (1960), 399-400
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0119042

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

A collection of mathematical problems, by S. M. Ulam.
Reviewer: John C. Oxtoby
Bull. Amer. Math. Soc. 66 (1960), 361-363
Review information
Full-text PDF
Axiomatic set theory, by Patrick Suppes.
Reviewer: Elliott Mendelson
Bull. Amer. Math. Soc. 66 (1960), 363-365
Review information
Full-text PDF
Bevezetés a hálóelméletbe (Introduction to lattice theory), by Gábor Szász.
Theory of differential equations, by A. R. Forsyth.
Bull. Amer. Math. Soc. 66 (1960), 365
Review information
Full-text PDF